Next Article in Journal
Maximal (v, k, 2, 1) Optical Orthogonal Codes with k = 6 and 7 and Small Lengths
Previous Article in Journal
Computational Human Nasal Reconstruction Based on Facial Landmarks
Previous Article in Special Issue
A Moment Approach for a Conditional Central Limit Theorem of Infinite-Server Queue: A Case of M/MX/ Queue
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 2454

Article: Scaling Limits of a Tandem Queue with Two Infinite Orbits
Authors: by Anatoly Nazarov, Tuan Phung-Duc, Svetlana Paul and Mariya Morozova
Link: https://www.mdpi.com/2227-7390/11/11/2454

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop